MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE BALLOON DILATATION CATHETER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MAXFORCE BALLOON DILATATION CATHETER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00567340
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
While trying to dilate the pancreatic duct with maxforce biliary 4mm x 4cm balloon dilation catheter was noted the balloon had a hole.

Brand Name
MAXFORCE BALLOON DILATATION CATHETER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16642960
Report Number16642960
Device Sequence Number17481084
Product Code FGE
UDI-Device Identifier08714729097051
UDI-Public08714729097051
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/22/2023
Report Date (Section F) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00567340
Device Lot Number28375034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight94 KG
Patient RaceWhite
Date Report Sent to FDA03/22/2023